# SDR SWIA201439096

- Difficulty date: July 29, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 29,093 hours, 17,202 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE ON TOP OF LEFT INBD FLAP.  C-CHECK, REPAIRED LT INBD FLAP IAW SRM AND EA.
